# SDR YENA2022091600922

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 25,525 hours, 8,277 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2105, BOS-TPA. 'DIRTY SOCK SMELL DURING FINAL DECENT  LEVEL 1 ODOR & WHEN X BLEED OFF & PACK 1 OFF PER ODOR ISOLATION CHECK ODOR APPEARED TO DECREASE. IT WAS STRONGEST IN THE COCKPIT; PERFORMED INFO NOTICE 2017-T015J, REFERRED TO SECTION B2. C/W TSM 05-50-00-810-8311A(ID OF CAUSE OF ODOR) CORRECTIVE ACTION TYPE 1 (DUE TO APU OIL LEAK) LEVEL A. ACCOMPLISHED LEVEL A DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM   ACCOMPLISHED IAW AMM 21-00-00-615-802A. SUSPECT APU OIL LEAK CONTAMINATED ECS. APU PLACED ON MEL 49-10-01A  PERFORMED ECS SYSTEM CK. NO ODOR WAS NOTICED  OK FOR SERVICE.
